# SDR HNAA2024093000883

- Difficulty date: September 23, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 43,067 hours, 39,929 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAV SMOKE IND CONTINUESLY ALERTED. NO  ACTUALLY SMOKE WAS OBSERVED. FACT  24SEP24  02:17  PHL INSPECTED & OPS CHECKED LAV SMOKE DET IRW AMM 26-14-00. OPS CHECK GOOD. NO DEFECTS NOTED, A/C OK FOR SERVICE.
